# SDR QXEA9700532

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT OUTBOARD FLAP TOP SKIN IS DENTED IN TORSION BOX AT STATION YW 189, .040 INCHES DEEP AND 3 INCHES LONG.  FABRICATED AND INSTALLED PATCH PER EA 9-57-282.
